# SDR SWAA2022062709647

- Difficulty date: May 20, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 59,592 hours, 35,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE CROWN SKIN AT: STA 1016+2 TO STA 1016+9; B.L. 0; WL 306.5; STA 1016+2 TO STA 1016+11; LBL 8 TO LBL 13; WL 306; STA 1016+3 TO STA 1016+12; RBL 8 TO RBL 13; WL 306. / [01] REMOVED CORROSION ON FUSELAGE SKIN;[02] VERIFIED SRM 53-00-01-1A-1 ALLOWABLE DAMAGE 1 IS APPLICABLE TO THIS AIRCRAFT.;[03] REMOVED CORROSION ON FUSELAGE SKIN CROWN AND REMOVED FASTENERS. PARTIAL STEPS 1-3.;[04] VERIFIED CORRECTIVE ACTIONS #2; #3. VERIFIED PARTIAL UPDATE STEPS 1- 3.;[05] REQUEST NDI FOR UT (REMAINING OF THICKNESS ON BLENDED AREA ; ORIGINAL THICKNESS .063' AND .080'.  REQUEST NDI ON ALL OPEN HOLES AND COUNTERSINK HOLES TO ENSURE CRACK FREE CONDITION;[06] UPDATED UT THICKNESS FOR STEPS 1 AND 3.;[07] UPDATED UT THICKNESS FOR STEP 2.;[08] UPDATED HFEC INSPECTIONS FOR STEPS 1 - 3.;[09] REMOVED VERTICAL FIN PANELS ON PARTIAL STEP 4;[10] COMPLETED STEP 4;[11] OK TO CLOSE PANELS 323AR AND 323BR;[12] INSPECTED STEP 4;[13] REPAIRED PER EA 22-153-01561;[14] UPDATED MEASUREMENTS;[15] VERIFIED REPAIRED PER EA 22-153-01561. VERIFIED MEASUREMENT TABLE
